# SDR SIMA20140705003

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 27,073 hours, 24,308 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER EF 2C RECHARGEABLE FLASHLIGHT RED LED LIGHT WIRE TORN.  R & R FIRST OFFICER EF 2C RECHARGEABLE FLASH LIGHT ASSEMBLY IAW WC 33-700-20.  OPERATIONAL CHECKED GOOD AT THIS TIME.
